# SDR DALA2020112903895

- Difficulty date: November 23, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 125,127 hours, 17,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Wire Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT AT SEAT 16G ARE INOPERATIVE.  CORRECTIVE ACTION: REINSTALLED LOOSE PIN AT HARNESS GOING TO SIDEWALL PANEL.  SYSTEM OPERATION IS NORMAL.
